# SDR UIEA2023092200839

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING UPPER SURFACE FOUND CORROSION AT SKIN BETWEEN WBL 97- 9566 AND L-2, 26" OF REAR SPAR TO LEADING EDGE.( WAS REPAIRED IAW TRE6757211 ISSUED DATE: 13 SEP 20 AND APROVED NUMBER: CMA-TLS-12-0141-11C DATE 13 SEP 23. NO FURTHER DEFECTS NOTED )
